MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Model Number 82-3832
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unique device identifier (udi) : (b)(4).The hakim programmable vave was not returned for evaluation therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Cause(s) of the difficulty reported by the customer could not be determined.The possible root cause for the problem reported by the customer could be due to ¿blockage due to build-up of protein¿.
 
Event or Problem Description
A post-market clinical program reported ventriculoperitoneal shunt obstruction: the hakim valve was implanted on (b)(6) 2018.On (b)(6) 2018 the patient returned to the hospital and the parents stated the patient had been crying for nearly 5 days.The patient was diagnosed with a ventriculoperitoneal shunt obstruction at the ventricular end.On (b)(6) 2018 the patient had a ventriculoscopy, cerebrospinal fluid drainage and removal of the right ventriculoperitoneal shunt was performed.The patient was discharged from the hospital on (b)(6) 2018 and was noted to be healing well.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key10270238
Report Number1226348-2020-00394
Device Sequence Number804118
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number82-3832
Device Catalogue Number823832
Device Lot Number197326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1